# SDR REXA98045

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT PROP RPM BELOW 1000, AND TORQUE VERY SLOW TO RISE ON TAKEOFF ROLL.  RERIGGED LEFT CONDITION LEVER AT SECTOR PULLEY.  GROUND RUN AND CTOT CHECKS GOOD.  (M)
